QUALITATIVE ANALYSIS OF SECOND ORDER FUNCTIONAL EVOLUTION INCLUSIONS

TitleQUALITATIVE ANALYSIS OF SECOND ORDER FUNCTIONAL EVOLUTION INCLUSIONS
Publication TypeJournal Article
Year of Publication2015
AuthorsBALIKI ABDESSLAM, BENCHOHRA MOUFFAK, NIETO JUANJ
JournalDynamic Systems and Applications
Volume24
Start Page559
Pagination13
Date Published2015
ISSN1056-2176
Abstract

In this paper we investigate the existence and attractivity of mild solutions on infinite intervals to second order semilinear evolution inclusion with infinite delay in a Banach space. The proofs of the main results are based on Bohnenblust-Karlin’s fixed point theorem and the theory of evolution system.

PDFhttps://acadsol.eu/dsa/articles/24/42-DSA-559-572.pdf
Refereed DesignationRefereed